# SDR SWAA2018120427280

- Difficulty date: December 1, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 38,368 hours, 22,342 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG18466
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, R2 DOOR EMERGENCY EVAC SLIDE POSSIBLY UNSERVICEABLE.  R&R SLIDE PER MT.
